# SDR P5CA0401126

- Difficulty date: June 17, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,700 hours, 14,034 cycles
- Engine: Pwa JT9D70A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Eroded
- Location: Lt Ib Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB FORE FLAP UPPER TRAILING EDGE WBL235 EROSION MIDDLE SECTION.  REMOVED DAMAGE, APPLIED FIBERGLASS OVERLAY IAW SRM 51-40-15, APPLIED ANTISTATIC TO REPAIR IAW SRM 51-40-15, PAINTED IAW SRM 51-40-15.
